# SDR AALA202509161383

- Difficulty date: September 11, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 36,444 hours, 16,018 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90286201
- Condition: Fault Message
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH AROUND FL230, WE RECEIVED 2 OVERHEAT DETECTION ALERTS FOLLOWED BY A FIRE BELL AND ENGINE 2 OVERHEAT. NO FIRE HANDLES ILLUMINATED. THE BELL LASTED UNDER 1 SECOND AND SELF EXTINGUISHED AND A FAULT LIGHT FOLLOWED.  ENGINE 2 PARAMETERS NORMAL. INSPECTED NUMBER 2 ENGINE INLET, EXHAUST AND EXTERIOR. NO SIGNS OF FIRE DAMAGE NOTED. FOUND ENGINE 2 LOOP-B FIRE DETECTION FAULTING. PERFORMED ENGINE FIRE DETECTION BITE CHECK, PER FIM 26-10-00-810-801. FOUND ENGINE 2 LOOP-B FAULT.  REPLACED M1759 DETECTOR (AALA202509121383), PER AMM 26-11-01. ALSO, REPLACED MW0326 HARNESS (AALA202509165144), PER AMM 26-11-02. OPERATIONAL CHECK GOOD
